# SDR YENA2022062800628

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 60,572 hours, 21,402 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SEVERAL CRACK INDICATIONS WERE FOUND ON THE AFT INNER FRAME SEG(1)LOC.  EMERG EXIT DOOR 834.  CRACK LENGTH 0.325 INCH AND LOCATED AT SIXTH FASTENER FROM UPPER SIDE.  CRACK LENGTH 0.335 INCH LOC AT SEVENTH FASTENER, CRACK LENGTH 0.290" LOC AT EIGHTH FASTENER, CRACK L= 0.370 INCH AT SIXTEENTH FASTENER, CRACK L= 0.280" AT SEVENTEENTH FASTENER FROM UPPER SIDE; ACCOMPLISHED EC# A320-52-1144-03 ON EMERG EXIT DOOR 834 FOR REPLACEMENT OF FRAME REINFORCE DOOR STRUCTURE.  (WO# 1175016) AEROMAN RII QC220AE -MAJOR REPAIR  REF AEROMAN WO#2022-167/1 WCC# 2022-351256 FOR ORIGINAL FINDINGS.
